# SDR 9JLA2021040528550

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N777KD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5814
- Aircraft time: 2,356 hours, 1,005 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 60485123101
- Part serial: JUL990589
- Condition: Overheated
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING THE POST FLIGHT CHECKS THE NO1 BRAKE WAS HOTTER THEN THE OTHER 3 WHEEL BRAKES. THE MAINTENANCE VENDOR REPLACED THE NO1 BRAKE WITH AN OVERHAULED UNIT. OPS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
